MAUDE Adverse Event Report: MEDTRONIC XOMED INC. VISUALASE COOLED LASER APPLICATOR SYSTEM; LASER INSTRUMENT, SURGICAL, POWERED

MEDTRONIC XOMED INC. VISUALASE COOLED LASER APPLICATOR SYSTEM; LASER INSTRUMENT, SURGICAL, POWERED
Model Number 9735560
Medical Device Problem Codes Mechanical Problem (1384); Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/22/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No parts have been received by the manufacturer for evaluation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a thermal therapy system being used for a laser ablation procedure.It was reported that in tra-operatively, it was noted the cooling tubing appeared to have too much glue and saline would not flow.The site swapped to another disposable that was available.There was no impact on the case and they proceeded as normal with less than five minutes delay.The extension tubing was disposed.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
VISUALASE COOLED LASER APPLICATOR SYSTEM
Common Device Name
LASER INSTRUMENT, SURGICAL, POWERED
Manufacturer (Section D)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
MDR Report Key8568994
Report Number1045254-2019-00221
Device Sequence Number16577201
Product Code GEX
UDI-Device Identifier00643169933385
UDI-Public00643169933385
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K053087
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/15/2020
Device Model Number9735560
Device Catalogue Number9735560
Device Lot Number0216415496
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/22/2019
Supplement Date Received by Manufacturer05/06/2019
Initial Report FDA Received Date05/01/2019
Supplement Report FDA Received Date05/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age6 YR
Patient Weight18